# SDR ASAA2025062359921

- Difficulty date: June 23, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 62,755 hours, 34,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 PANEL BREAKS CRACKED LBL 44 TO RBL 22. GROUNDED - YES. REMOVED AND REPLACED 3EA PANEL BREAKS AT STA 540 FROM LBL 44 TO RBL 22 I.A.W. B737-700 SRM 51-40-02-OG-0.
